# SDR AWXA200700139

- Difficulty date: January 17, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486130
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND RIGHT WING INBOARD MID FLAP, LOWER SURFACE TRAILING EDGE WEDGE DELAMINATED, WS 116.8 - WS 124.0.  REPAIRED RIGHT WING INBOARD MID FLAP, LOWER SURFACE TRAILING EDGE WEDGE, WS 116.8 - WS 124.0 IAW B737-300 SRM 51-70-10-2R4, REPAIR NR 4, FIGURE 202.
